# SDR Q2SA2019060427420

- Difficulty date: May 27, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 60,410 hours, 35,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 46890
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. EMERGENCY LIGHT OVER R1 DOOR INOP. REMOVED AND REPLACED RH EMERGENCY BATTERY PACK IAW B737 AMM 33-51-51. OPS CHECK GOOD.
